Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 46851, 8 pages
http://dx.doi.org/10.1155/2007/46851
Research Article

Nonderogatory Unicyclic Digraphs

Departamento de Matemáticas, Facultad de Ciencias, Universidad de Los Andes, Mérida 5101, Venezuela

Received 6 October 2006; Accepted 9 February 2007

Academic Editor: Dalibor Froncek

Copyright © 2007 Diego Bravo and Juan Rada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ilhan Hacioglu, Selman Bayat, Ozkan Yilmaz, and Oktay Cesur, “Nonderogatory Directed Webgraph,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, pp. 1–4, 2013. View at Publisher · View at Google Scholar